Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Yellowish discharge after Novasure procedure. Taken antibiotics for bacterial infection. Is this an STD?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I am 45 and had the Novasure procedure done on XXXXXXX 5 2012 it's been 8 weeks or so and I still have a bright yellow discharge it looks like it still maybe some type of shedding, it's not like a yeast invention it looks like little pieces of bright yellow ... What is it and why ami still having it? Had my follow check 3 weeks after it looked fine but had some type of bacterial infection I have never had before, I did have a order then also, I was givin a antibiotic ( can't remember what was called, and Odor went away, but still have this weird yellow stuff, and still alittle confused about this invection I had at post check, they sAid that could come back and could have been sexually transmited.. Am worried about all of it
Posted Tue, 22 May 2012 in Vaginal and Uterus Health
Answered by Dr. Minoo Bhagia 2 hours later

Thanks for the query.

It looks like uterine endometritis to me. It can happen after any uterine procedure. The discharge should be sent to the lab for investigations.

It is better to get VDRL test done along with blood counts so that the course of antibiotics can be planned for you.

You can use vaginal wash containing lactobacilli.

A course of doxycycline along with lactobacilli and probiotics helps a lot. Doxycycline is a prescription drug.

Metronidazole or secnidazole should also be given under doctor's prescription.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Above answer was peer-reviewed by
Follow-up: Yellowish discharge after Novasure procedure. Taken antibiotics for bacterial infection. Is this an STD? 7 hours later
Not sure I understand how u came to this conclusion? I looked it up but see no like to the XXXXXXX sure procedure or anything related to that, that would cause the yellow stuff I am having as discharge.. Explain
Answered by Dr. Minoo Bhagia 11 hours later

Thanks for writing back.

Any uterine procedure which is used for the ablation of the endometrium like thermal ballon , using electric energy or laser can cause uterine infection or PID (Pelvic inflammatory disease).

Yellowish material can be the shedded endometrial flakes also that's why I told you to get the lab investigations to see what kind of infection it is.

There is no harm in taking the antibiotics so as to eliminate any kind of pelvic inflammation and for that doxycycline or clindamycin are the drugs of choice

Hope this clarifies your doubts. Any further query is most welcome.

Please accept my answer if you do not have any more questions.

Take care.
Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor